# SDR 2021F00121

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: General aviation
- Aircraft: N621QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0163
- Aircraft time: 2,391 hours, 1,594 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Part time: 2,391 hours, 1,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO BAGGAGE DOOR.  RFTS-104868 REV. 0, N621QS (680A-0163) OVERSIZED HOLES IN BAGGAGE DOOR UNDER SNUBBER FITTING.
